Items where Author is "Ascher, Uri M."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.


Roosta-Khorasani, Farbod and Székely J., Gábor and Ascher, Uri M. (2015) Assessing stochastic algorithms for large scale nonlinear least squares problems using extremal probabilities of linear combinations of gamma random variables. INTERNATIONAL JOURNAL FOR UNCERTAINTY QUANTIFICATION, 3 (1). pp. 61-90. ISSN 2152-5080

This list was generated on Sat Jun 19 20:17:11 2021 CEST.